# SDR UIEA2020081001742

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,039 hours, 18,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS MESSAGE DISPLAYED AND OVERHEAD ANNUNCIATOR ILLUMINATED IN FLIGHT.  COMPLIED WITH AN AIR SUPPLY BITE IAW FIM 36-20 TASK 804. TEST INDICATED PRSOV, VERIFIED NO CURRENT FAULTS.  ERASED AND RAN ENGINE IAW AMM 71-00-00. RT ENG BLEED OPS CHECKED NORMAL IAW AMM 36-10-00.
